# SDR SWIA2019050845856

- Difficulty date: April 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED FS562 Â€“ FS621 LBL43.  (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED CARGO DOOR SILL FROM FS589.00 - 621.00 IAW SRM.
